Tylenol Deaths are happening from liver failure from intentional and unintentional overdosing. The news is everywhere that the FDA is capping the dose of Acetaminophen to 325 mg. I found a very extensive list for Tylenol or Acetaminophen Sources from the government medlineplus website, have a look, it is unbelievable how large the list is. No wonder people are overdosing on the product when it is so far spread. :

Here is the FDA website itself issuing warning, lots of information on liver damage there:

Acetaminophen Information

On January 13, 2011, FDA announced that it is asking manufacturers of prescription acetaminophen combination products to limit the maximum amount of acetaminophen in these products to 325 mg per tablet, capsule, or other dosage unit. FDA believes that limiting the amount of acetaminophen per tablet, capsule, or other dosage unit in prescription products will reduce the risk of severe liver injury from acetaminophen overdosing, an adverse event that can lead to liver failure, liver transplant, and death.

http://www.fda.gov/Drugs/DrugSafety/InformationbyDrugClass/ucm165107.htm

http://www.nlm.nih.gov/medlineplus/druginfo/meds/a681004.html#brand-name-1

Here are some of the ingredients that are in the products you are taking like Tylenol Cough and Cold, Vicodin, Exedrin Back and Body, Sudafed PE Sinus Headaches to name a few. Interesting, good old Anacin’s ingredients are Acetaminophen, Aspirin and Caffeine. If we are also taking prescription drugs and also ingesting more chemicals such as aspartame and msg, think about how quickly we can send our livers into stress. I will slowly do a search on these ingredients to see what they are doing to our systems as well. I know Oxycodone can be deadly, is sold for big bucks on the street for a “high” and is highly addictive.

Here is a list of ingredients that the acetaminophen is mixed with for coughs, colds and pain relief. Sources are also from Aspirin, Caffeine, Phenyltoloxamine, Pseudoephedrine, Triprolidine, Phenylephrine, Hydrocodone, Salicylamide, Butalbital, Caffeine, Magnesium, Dextromethorphan, Doxylamine, Pseudoephedrine, Pamabrom, Pyrilamine, Butalbital, Oxycodone, Dextromethorphan, Guaifenesin, Phenylephrine, Pamabrom, Pyrilamine, Chlorpheniramine, Dextromethorphan, Isometheptene, Guaifenesin, Dexbrompheniramine, Pseudoephedrine Extended Release Tablet, Phenylephrine, Diphenhydramine, Chlorzoxazone, Pamabrom, Vitamin B6, Pyrilamine, Isometheptene

Prescriptions Drugs:

Vicodin

Lortab

Darvocet

Percocet

Endocet

Roxicet

Ultracet

Fioricet

Midrin

Over the Counter Drugs:

Tylenol

Excedrin

Lortab

Non Aspirin Pain Relief

Tylenol Children’s

Tylenol Infants

Tylenol Sore Throat

Excedrin PM

Tylenol PM

Legatrin PM

Sominex Pain

Tylenol Severe Allergy

Anacin PM Aspirin Free

Alka Seltzer Plus Cold and Sinus

Children’s Tylenol Sinus

Infant’s Tylenol Cold

Sinutab Sinus Maximum Strength Without Drowsiness

Sudafed Cold and Sinus

Sudafed Sinus Headache

Excedrin

Genaced

Goody’s Extra Strength Headache Powder

Vanquish Extra Strength Pain Reliever

Alka Seltzer Plus Cold

Children’s Tylenol Cold

Comtrex Allergy Sinus

Thera-Flu Flu and Cold

Sinutab Sinus Allergy

« »